# SDR DHL9970302C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 498
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING TRAILING EDGE COVE PANEL OUTBOARD SUPPORT ANGLE IS CRACKED AT WS 498.08 INBOARD OF THE NR 12 SPOILER ACTUATOR.  REPLACED COVER PANEL OUTBRD SUPPORT WS 498.08 PER SRM 51-30-2, 51-10-1 PAR 4 N/R 2045.
